Medical Questions > Womens Health > Sexual Health - Women Forum

Odd Spotting Since Off the Pill-Trying To Conceive

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
I went off the pill in July and spotted for over a week before period due, about two weeks into cycle, it was pinkish orange tinged and didn't end until period started (spotting didn't really stop, wasn't heavy, more noticeable when wipe). The second month pretty much the same thing happened & cycle started when expected and regular.

Now I am on the third month, spotting started again about 12 days before expected period, but this time started with tiny streak of red in cervical mucous roughly once a day for three days and twice I had wet spots in undies like I peed a little with tiny spot in middle. Then spotting started to be thicker cervical mucous with pink, orange & yellow. This only lasted within a span of 5 days and ended with very light brown spotting like the end of a period. For two days during spot I had cramping in lower back, which I don't recall during spotting on months 1 and 2.

Called nurse to see if I should get checked out last month, she told me to wait one or two months and see if it stops.

I've had cysts and a fibroid identified in ultrasound a few years back, but at last one the tech said she didn't see anything.

So, I am wondering are these three months just my body getting back to normal after the pill, is it spotting and pain from a cyst or does the third month sound like implantation bleeding? Spotting stopped 4 days ago, period is due 4-5 days from now. I tested a few days ago cuz I can't help myself : ) it was negative, it would be too early anyways.
Did you find this post helpful?
|

User Profile
replied September 25th, 2010
Hi,
Welcome to ehealthforum.
If you were having unprotected intercourse after coming off the pill, then the initial spotting could suggest implantation bleed with the subsequent spotting cycles being probable decidual bleed. The urine pregnancy can keep showing negative tests. If you suspect being pregnant, then discuss with your gynecologist (not family doc) for getting a blood beta HCG level test done to confirm pregnancy. If pregnancy still comes as negative, then hormonal issues might be suspected. Getting hormonal analysis done at that time would be conclusive.
Take care.



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sexual Health - Women , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.